Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

C*-Algebras Associated with Groups with Kazhdan's Property T

Simon Wassermann
Annals of Mathematics
Second Series, Vol. 134, No. 2 (Sep., 1991), pp. 423-431
Published by: Annals of Mathematics
DOI: 10.2307/2944351
Stable URL: http://www.jstor.org/stable/2944351
Page Count: 9
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
C*-Algebras Associated with Groups with Kazhdan's Property T
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[423]
    [423]
  • Thumbnail: Page 
424
    424
  • Thumbnail: Page 
425
    425
  • Thumbnail: Page 
426
    426
  • Thumbnail: Page 
427
    427
  • Thumbnail: Page 
428
    428
  • Thumbnail: Page 
429
    429
  • Thumbnail: Page 
430
    430
  • Thumbnail: Page 
431
    431